Journal of Mathematical Problems, Equations and Statistics
  • Printed Journal
  • Refereed Journal
  • Peer Reviewed Journal

P-ISSN: 2709-9393, E-ISSN: 2709-9407

Journal of Mathematical Problems, Equations and Statistics


2020, Vol. 1, Issue 2, Part A
S. No. Title and Authors Name
1
A Simple Proof on Fermat’s Last Theorem in Case of n=3
Zhang Yue
J. Math. Prob. Equations Stat., 2020; 1(2): 01-02
Abstract  |  Download  |  Country: China  |  File Size: 409 KB  |  Views: 150   Downloads: 68
2
Fitting of binomial distribution by using recurrence relation method between rainfall and ground water levels: A case study
Raju Sake
J. Math. Prob. Equations Stat., 2020; 1(2): 03-08
Abstract  |  Download  |  Country: India  |  File Size: 624 KB  |  Views: 91   Downloads: 45
Journal of Mathematical Problems, Equations and Statistics